Sur la théorie de structure des H * -algèbres de Jordan non commutatives
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, p. 143-152
@article{ASCFM_1991__97_27_143_0,
     author = {Cuenca Mira, Jos\'e Antonio},
     title = {Sur la th\'eorie de structure des $H^\ast $-alg\`ebres de Jordan non commutatives},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     pages = {143-152},
     zbl = {0767.17001},
     mrnumber = {1164718},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1991__97_27_143_0}
}
Cuenca Mira, José Antonio. Sur la théorie de structure des $H^\ast $-algèbres de Jordan non commutatives. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 143-152. http://www.numdam.org/item/ASCFM_1991__97_27_143_0/

1 A.A. Albert, Power associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. | MR 27750 | Zbl 0033.15402

2 A.A. Albert, A theory of trace-admissible algebras, Proc; Mat. Acad. Sci. U.S.A. 35 (1949), 318-328. | MR 30511 | Zbl 0033.15501

3 W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. | MR 13235 | Zbl 0060.26906

4 F.F. Bonsall and J. Duncan, Complete normed algebras, Springer-Verlag, Berlin-Heidelberg-New York, 1973. | MR 423029 | Zbl 0271.46039

5 H. Braun and M. Koecher, Jordan-Algebren, Springer-Verlag, Berlin-Heidelberg-New York, 1966. | MR 204470 | Zbl 0145.26001

6 J.A. Cuenca, Sobre H* -algebras no asociativas. Teoria de estructura de las H* -algebras de Jordan no conmutativas semisimples, Secretariado de Publicaciones de la Universidad de Malaga, Malaga, 1984. | MR 853913

7 J.A. Cuenca and A. Rodriguez, Structure theory for noncommutative Jordan H* -algebras, Journal of Algebra (à paraître). | Zbl 0616.46047

8 A. Fernandez, Noncommutative Jordan algebras containing minimal inner ideals, Colloque sur les algèbres de Jordan, Montpellier, Oct. 1985.

9 N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Coll. Publ. 39, Providence R.I., 1968. | MR 251099 | Zbl 0218.17010

10 K Mccrimmon, Noncommutative Jordan rings, Trans. Amer. Math. Soc. 158, n° 1 (1971), 1-33. | MR 310024 | Zbl 0229.17002

11 J.M. Osborn, Quadratic division algebras, Trans. Amer. Math. Soc. 105 (1962), 202-221. | MR 140550 | Zbl 0136.30303

12 R. Paya, J. Perez and A. Rodriguez, Type I factor representations of noncommutative JB* -algebras, Proc. London Math. Soc. (3), 48 (1984), 428-444. | MR 735223 | Zbl 0509.46052

13 J.R. Schue, Hilbert space methods in the theory of Lie algebras, Trans. Amer. Math. Soc. 95 (1960), 68-80. | MR 117575 | Zbl 0093.30601

14 C. Viola Devapakkiam, Hilbert space methods in the theory of Jordan algebras I, Math. Proc. Camb. Phil. Soc. 78 (1975), 293-300. | MR 380430 | Zbl 0357.17015

15 C. Viola Devapakkiam and P.S. Rema, Hilbert space methods in the theory of Jordan algebras II, Math. Proc. Camb. Phil. Soc 79 (1976), 307-319. | MR 404360 | Zbl 0357.17016